# SDR AALA20090415TUL02

- Difficulty date: April 8, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 69,900 hours, 37,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT END OF LONGERON 2R AT STATION 1418.  REPAIRED PER AARD 53-30-00-2.
